On a Hardy-Hilbert-Type Inequality with a General Homogeneous Kernel

Document Type : Research Paper


1 Institute of Mathematics, University of Zurich, CH - 8057, Zurich, Switzerland & Institute for Advanced Study, Program in Interdisciplinary Studies, 1 Einstein Dr, Princeton, NJ 08540, USA

2 Department of Mathematics, Guangdong University of Education, Guangzhou, Guangdong 510303, P. R. China


By the method of weight coefficients and techniques of real analysis, a Hardy-Hilbert-type inequality with a general homogeneous kernel and a best possible constant factor is given. The equivalent forms, the operator expressions with the norm, the reverses and some particular examples are also considered.


Volume 7, Issue 1 - Serial Number 1
January 2016
Pages 249-269
  • Receive Date: 07 June 2015
  • Revise Date: 04 November 2015
  • Accept Date: 26 November 2015